Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 23, 2013, 3:19 PM EST. It took effect at Jan 24, 2013, 6:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2013, 3:19 PM EST (20:19 UTC)
- In effect from
- Jan 24, 2013, 6:00 AM EST
- Expired
- Jan 25, 2013, 6:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
347 WHUS71 KPHI 232019 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 319 PM EST WED JAN 23 2013 ANZ430-431-450>455-241000- /O.NEW.KPHI.SC.Y.0007.130124T1100Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 319 PM EST WED JAN 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET OVER THE OCEAN AND 2 TO 4 FEET ACROSS DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
746 WHUS71 KPHI 240215 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 915 PM EST WED JAN 23 2013 ANZ430-431-450>455-241515- /O.CON.KPHI.SC.Y.0007.130124T1100Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 915 PM EST WED JAN 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION LIKELY...ESPECIALLY THURSDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
698 WHUS71 KPHI 240828 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 AM EST THU JAN 24 2013 ANZ430-431-450>455-242200- /O.CON.KPHI.SC.Y.0007.130124T1100Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 AM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION LIKELY...ESPECIALLY THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS71 KPHI 240832 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 AM EST THU JAN 24 2013 ANZ450>455-242200- /O.CON.KPHI.SC.Y.0007.130124T1100Z-130125T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 AM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION LIKELY...ESPECIALLY THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-242200- /O.CON.KPHI.SC.Y.0007.130124T1100Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 AM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION LIKELY...ESPECIALLY THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
142 WHUS71 KPHI 242039 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EST THU JAN 24 2013 ANZ450>455-250500- /O.CON.KPHI.SC.Y.0007.000000T0000Z-130125T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION LIKELY...ESPECIALLY THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-250500- /O.CON.KPHI.SC.Y.0007.000000T0000Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 339 PM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION LIKELY...ESPECIALLY THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
374 WHUS71 KPHI 250246 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 946 PM EST THU JAN 24 2013 ANZ450>455-250700- /O.EXT.KPHI.SC.Y.0007.000000T0000Z-130125T0700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 946 PM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT...MAINLY OUTER ATLANTIC WATERS. * SEAS...2 TO 4 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION POSSIBLE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-250500- /O.CON.KPHI.SC.Y.0007.000000T0000Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 946 PM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION POSSIBLE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
946 WHUS71 KPHI 250448 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1148 PM EST THU JAN 24 2013 ANZ430-431-250600- /O.EXP.KPHI.SC.Y.0007.000000T0000Z-130125T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1148 PM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT... $$ ANZ450>455-250900- /O.EXT.KPHI.SC.Y.0007.000000T0000Z-130125T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1148 PM EST THU JAN 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * FREEZING SPRAY...LIGHT ACCUMULATION POSSIBLE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
569 WHUS71 KPHI 250802 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 AM EST FRI JAN 25 2013 ANZ451>455-250915- /O.CAN.KPHI.SC.Y.0007.000000T0000Z-130125T0900Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 302 AM EST FRI JAN 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ450-251100- /O.EXT.KPHI.SC.Y.0007.000000T0000Z-130125T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 302 AM EST FRI JAN 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS71 KPHI 251048 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 548 AM EST FRI JAN 25 2013 ANZ450-251200- /O.EXP.KPHI.SC.Y.0007.000000T0000Z-130125T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 548 AM EST FRI JAN 25 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 12:35 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 23, 12:35 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EST WED JAN 23 2013
.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY EARLY THIS MORNING WILL PASS
SOUTH OF THE AREA TODAY. WEAK LOW PRESSURE OVER THE GREAT LAKES THIS
EVENING WILL TRACK ACROSS THE DELMARVA LATE TONIGHT AND THURSDAY
MORNING. HIGH PRESSURE BUILDING IN BEHIND THE WEAK LOW CRESTS OVER
THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING...BEFORE MOVING
OFFSHORE. WEAK LOW PRESSURE OVER THE GREAT LAKES FRIDAY EVENING
MOVES OFF THE MID ATLANTIC COAST LATE FRIDAY NIGHT...THEN INTENSIFIES.
A LARGE AREA OF HIGH PRESSURE BUILDING IN BEHIND THE DEPARTING LOW
SETTLES OVER THE REGION THIS WEEKEND...BEFORE MOVING OFFSHORE
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD AIR CONTINUES TO SWEEP ACROSS THE AREA THIS AFTERNOON. WEAK
HIGH PRESSURE WILL REMAIN IN PLACE...KEEPING PRECIPITATION AWAY
FROM THE AREA FOR THE MOST PART. CLOUDS HAVE INCREASED OVER THE
AREA WITH PARTLY TO MOSTLY CLOUDY CONDITIONS EXPECTED FOR THE
AFTERNOON. A FEW FLURRIES MAY DEVELOP ACROSS THE SRN
POCONOS...WITH ONLY SLGT CHC POPS IN THE GRIDS ATTM. HIGH
TEMPERATURES SHOULD REACH ONLY IN THE TEENS OVER THE FAR NORTH AND
REACH THE 20S ACROSS THE SRN DELMARVA AND METRO PHILADELPHIA
AREAS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
A RATHER ROBUST SHORT WAVE WAS DROPPING DOWN OVER MANITOBA AND
WESTERN ONTARIO EARLY THIS MORNING IN THE CYCLONIC FLOW AROUND THE
POLAR VORTEX. THE AXIS OF THE FEATURE SHOULD REACH THE EASTERN GREAT
LAKES SHORTLY AFTER MIDNIGHT AND IT IS EXPECTED TO DROP OVER OUR
REGION TOWARD DAYBREAK ON THURSDAY.
AN AREA OF LIGHT SNOW WAS DEVELOPING IN THE ENHANCED LIFT OUT AHEAD
OF THE SHORT WAVE. THE LIGHT SNOW WAS FALLING IN PARTS OF THE UPPER
MISSISSIPPI RIVER VALLEY EARLY THIS MORNING. THE BAND OF
PRECIPITATION IS EXPECTED TO EXPAND A BIT DURING TODAY AND TONIGHT
AS IT SLIDES QUICKLY TO THE SOUTHEAST IN THE CYCLONIC FLOW. THE BAND
OF LIGHT SNOW IS FORECAST TO PASS ACROSS NORTHERN VIRGINIA, MARYLAND
AND DELAWARE LATE TONIGHT AND IT MAY CLIP EXTREME SOUTHERN NEW
JERSEY, AS WELL. THERE WILL NOT BE A GREAT DEAL OF MOISTURE
ASSOCIATED WITH THE SYSTEM AND IT WILL BE FAST MOVING. NEVERTHELESS,
LOCATIONS IN NORTHEASTERN MARYLAND SOUTH OF THE CANAL, AS WELL AS
CENTRAL AND SOUTHERN DELAWARE, COULD PICK UP A QUICK HALF INCH TO AN
INCH OF SNOW LATE TONIGHT. THE SAME IS TRUE FOR PARTS OF CAPE MAY
COUNTY IN NEW JERSEY.
FOR THE REMAINDER OF OUR FORECAST AREA, WE ARE ANTICIPATING NO
PRECIPITATION DURING TONIGHT, EXCEPT FOR PERHAPS SCATTERED FLURRIES
AND ISOLATED SNOW SHOWERS IN THE NORTH. THE SKY SHOULD BE MOSTLY
CLOUDY WITH A LIGHT WEST TO NORTHWEST WIND AND TEMPERATURES FALLING
INTO THE SINGLE DIGITS AND TEENS AGAIN.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
A LIGHT SNOW EVENT SHOULD BE WRAPPING UP ACROSS THE SOUTHERN THIRD
OF THE AREA THURSDAY MORNING. A POTENTIAL FOR WIDESPREAD AND HEAVIER
EVENT IS POSSIBLE FOR MAINLY FRIDAY AFTERNOON AND FRIDAY NIGHT.
A STRONG NORTHERN STREAM SHORT WAVE WILL APPROACH THE REGION THURSDAY
MORNING...AND CROSS SOUTHERN AREAS IN THE AFTERNOON. AHEAD OF THE
SHORT WAVE...AN AREA OF MID LEVEL FRONTOGENESIS FUELED BY THE
LIMITED AVAILABLE MOISTURE SHOULD SUPPORT A BAND OF MOSTLY LIGHT
SNOW SOUTH OF A KDOV-KWWD LINE THURSDAY MORNING. DESPITE DECENT SNOW
TO LIQUID RATIOS...AT THIS POINT ACCUMULATIONS LOOK AS THOUGH THEY
WILL AMOUNT TO LESS THAN AN INCH.
THE MOST LIKELY AREAS FOR ACCUMULATION INCLUDE PORTIONS OF NORTHEAST
MARYLAND AND CENTRAL AND SOUTHERN DELAWARE. TIMING COULD BE AN
ISSUE...AS THE LIGHT SNOW MAY VERY WELL OCCUR DURING THE MORNING
COMMUTE. SHORT RANGE MODELS SHOW THE BEST LIFT EXITING AFTER 1600
UTC. STEEP MID LEVEL LAPSE RATES IN THE AFTERNOON COULD RESULT IN
SCATTERED FLURRIES IN THE TERRAIN...OTHERWISE...THE DAY SHOULD BE
DRY.
THE GRADIENT INCREASES AS THE SHORT WAVES SPINS UP A SURFACE LOW
WELL OFFSHORE...AND HIGH PRESSURE APPROACHES FROM THE WEST. THE
GRADIENT SHOULD SUPPORT GUSTS TO 25 MPH...AND MODEL SOUNDINGS SHOW
25 TO 30 KNOTS OF WIND AVAILABLE AT THE TOP OF THE INVERSION. HIGHS
THURSDAY PROBABLY END UP SOMEWHERE BETWEEN THE COLDER GFS AND WARMER
NAM MOS NUMBERS.
THE GRADIENT DROPS OFF THURSDAY EVENING. DESPITE SOME HIGH
CLOUDINESS AFTER MIDNIGHT...THE COMBINATION OF SLACKENING WINDS AND
MAINLY CLEAR SKIES IN THE EVENING SHOULD PROMOTE RADIATIONAL
COOLING. TOSS IN DEW POINTS IN THE SINGLE NUMBERS...AND PROTECTED
AREAS LIKE THE NEW JERSEY PINE BARRENS PROBABLY DROP INTO THE SINGLE
NUMBERS FOR LOWS. ELSEWHERE...LOWS WERE BASED MAINLY ON THE COLDER
GFS MOS NUMBERS. URBAN AREAS WERE BASED MORE ON A MOS BLEND.
THE POTENTIAL FOR SNOW FRIDAY AFTERNOON INTO FRIDAY NIGHT REMAINS...
BUT AT THIS POINT IT IS UNCLEAR JUST HOW MUCH SNOW WE WOULD GET FROM
THIS SYSTEM. OVERALL...THE 0000 UTC MODEL SUITE HAS SHOWN LESS IN
THE WAY OF QPF WITH A RELATIVELY PROGRESSIVE SYSTEM. THE NOTABLE
EXCEPTION IS THE 0000 UTC ECMWF. ITS SOLUTION COULD PRODUCE A
SOLID ADVISORY EVENT FOR SNOW FOR MUCH OF THE SOUTHERN HALF OF THE
AREA DURING THIS PERIOD.
THE AIRMASS IN PLACE IS BONE DRY FRIDAY MORNING. WITH LITTLE IN THE
WAY OF SUBSTANTIVE WARM AIR ADVECTION...THE PROGRESSION OF THE
PRECIPITATION HAS BEEN EASED BACK INTO THE AFTERNOON. THE BEST LOW
TO MID LEVEL WARM AIR ADVECTION IN THE AFTERNOON GOES INTO
MOISTENING THE DRY COLUMN...AND PRECIPITATION SHOULD ADVANCE FROM
WEST TO EAST DURING THE MID TO LATE AFTERNOON. THE COLUMN IS COLD
THROUGHOUT... AND PRECIPITATION TYPE SHOULD BE SNOW EVERYWHERE.
FOR THE MOST PART...WERE BASED ON THE MOS BLEND.
THE MOST ACTIVE PERIOD FOR THIS EVENT SHOULD BE 0000 TO 0600 UTC
SATURDAY. THE BEST ISENTROPIC LIFT MAXIMIZES DURING THIS PERIOD
ACROSS THE SOUTHERN HALF OF THE AREA...THOUGH MID LEVEL
FRONTOGENETIC FORCING APPEARS TO BE LACKING. THIS COULD BE DUE TO
THE FACT THAT THE MID LEVEL SHORT WAVE PUSHING THINGS ALLOWING
REMAINS NEUTRAL OR WEAKLY POSITIVE AS IT APPROACHES. THE LACK OF
FOCUS OF THE AVAILABLE MOISTURE COULD END UP CUTTING DOWN ON THE
POTENTIAL FOR BANDING IN THE BEST LIFT DURING THIS TIME WINDOW.
RIGHT NOW...THE BEST POTENTIAL FOR QPF LIES ACROSS ROUGHLY THE
SOUTHERN ONE HALF OF THE AREA. WHILE THE DENDRITIC GROWTH ZONE IS
NEARLY FULLY ACHIEVED...THE COLD COLUMNS COULD AID IN HIGHER SNOW TO
LIQUID RATIOS FRIDAY EVENING. THIS MAY HELP OVERCOME THE GENERAL LACK
OF BANDING POTENTIAL...AND ALLOW THE EVENT TO MAKE THE MOST OF THE
AVAILABLE MOISTURE.
WHILE THE BULK OF THE 0000 UTC MODEL SUITE IS LOWER WITH IS QPF
(WHICH COULD BE ON THE RIGHT TRACK...AS THERE IS QUITE A BIT OF
WESTERLY FLOW KEEPING THE SCENARIO PROGRESSIVE). HOWEVER...WE WILL
NOT STEP DOWN MUCH FROM THE PREVIOUS FORECAST...FOR TWO REASONS.
FIRST...FACTORING IN CONTINUITY (IMPORTANT IN A LESS THAN CLEAR CUT
SITUATION) WOULD SUGGEST CUTTING BACK TOO MUCH COULD RESULT IN THE
WINDSHIELD WIPER EFFECT IN THE SNOW/QPF FORECAST. IT IS TOO EARLY IN
THE GAME FOR THAT.
SECOND IS THE QPF OUTPUT FROM THE 0000 UTC ECMWF. THE QPF SEEMS TO
BE OVERDONE AS THE FLOW IN THIS MODEL IS JUST AS WESTERLY AS THE
REST OF THE 0000 UTC MODEL SUITE. HOWEVER...THE QPF IS QUITE A BIT
HIGHER THAN THE MODEL CONSENSUS...AND NEEDS TO BE RESPECTED FROM
THIS DISTANCE. HENCE...THERE HAS NOT BE TOO MUCH CHANGE IN THE
FORECAST FOR FRIDAY EVENING AT THIS POINT.
AFTER 0600 UTC SATURDAY...THE LOW TO MID LEVEL FLOW BECOMES WESTERLY
IN ALL AREAS. THAT SHOULD EFFECTIVE SHUT DOWN THE MOISTURE INFLOW
AND ATTENDANT MID LEVEL VERTICAL VELOCITIES. ALL MODELS SPIN UP A
SURFACE LOW ON THE LOW LEVEL BAROCLINIC ZONE. FROM THIS VANTAGE
POINT...IT APPEARS TO BE TOO FAR EAST TO CONTRIBUTE MUCH IN THE WAY
OF QPF TO THE EVENT.
THE PRECIPITATION SHOULD BE DONE BY DAYBREAK SATURDAY...WITH A BREEZY
AND COLD DAY ON TAP. THE MID LEVEL FLOW STARTS TO GO ZONAL AND
EVENTUALLY BACK LATE IN THE WEEKEND AND EARLY NEXT WEEK...WITH
MODERATING TEMPERATURES.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE ANTICIPATED THROUGH THE TAF PERIOD. MID AND
SOME LOW LEVEL CLOUDS WILL BE ACROS THE AREA THIS AFTERNOON. A
MOSTLY CLOUDY SKY IS FORECAST FOR TONIGHT AS AN AREA OF LIGHT SNOW
PASSES TO THE SOUTH OF MOST OF OUR TAF SITES. KILG AND KMIV COULD
SEE A FEW FLAKES OF SNOW. AT THIS TIME, IT DOES NOT APPEAR AS
THOUGH IT WILL BE HEAVY ENOUGH AT THOSE LOCATIONS TO HAVE MUCH OF
AN IMPACT ON THE CEILING AND THE VISIBILITY.
A WEST NORTHWEST WIND IS EXPECTED WITH SUSTAINED SPEEDS OF 8 TO 12
KNOTS ARE EXPECTED WITH GUSTS NEAR 20 KNOTS AT TIMES. WIND SPEEDS
ARE FORECAST TO DIMINISH INTO THE 5 TO 10 KNOT RANGE AFTER DARK.
OUTLOOK...
THURSDAY...THERE IS A LOW PROBABILITY OF MVFR CEILINGS AND
VISIBILITIES IN LIGHT SNOW SOUTH OF A KILG-KACY LINE THROUGH ABOUT
1600 UTC. OTHERWISE...VFR CONDITIONS ARE EXPECTED...WITH WEST TO
NORTHWEST WINDS GUST TO NEAR 30 KNOTS POSSIBLE.
FRIDAY...VFR CONDITIONS ARE EXPECTED THROUGH ABOUT MID AFTERNOON.
MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE IN LIGHT SNOW WEST OF
THE DELAWARE RIVER THROUGH DUSK.
FRIDAY NIGHT...MVFR CEILINGS AND VISIBILITIES ARE EXPECTED THROUGH
ABOUT 0600 UTC SATURDAY. IFR CONDITIONS ARE POSSIBLE...MAINLY EAST
OF THE DELAWARE RIVER. HOWEVER...CONFIDENCE IN THIS IS FAIRLY LOW.
SATURDAY...VFR CONDITIONS ARE EXPECTED. WEST TO NORTHWEST WINDS MAY
GUST TO 25 TO 30 KNOTS.
SUNDAY...VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...
COLD AIR WILL CONTINUE TO ADVECT OVER THE RELATIVELY WARM WATER
TODAY. EVEN THOUGH THE PRESSURE GRADIENT WILL CONTINUE TO RELAX
SLOWLY, CONDITIONS SHOULD REMAIN MARGINAL FOR 25 KNOT WIND GUSTS
INTO THE EARLY AFTERNOON. AS A RESULT, WE WILL MAINTAIN THE SMALL
CRAFT ADVISORY UNTIL 200 PM. WE WILL ALSO KEEP THE MENTION OF LIGHT
FREEZING SPRAY FOR TODAY AND TONIGHT.
OUTLOOK...
THERE ARE TWO OPPORTUNITIES FOR NEAR GALE FORCE WIND GUSTS (THURSDAY
AND SATURDAY) DURING THIS PERIOD.
AS LOW PRESSURE DEVELOPS OFF THE MID ATLANTIC COAST AND HIGH
PRESSURE BUILDS IN FROM THE UPPER MIDWEST...THE PRESSURE GRADIENT
TIGHTENS BY LATE MORNING. THE GRADIENT ITSELF APPEARS TO SUPPORT
STRONG SMALL CRAFT WINDS ON ALL WATERS. THERE COULD BE A WINDOW
BETWEEN 1500 AND 2100 UTC WHERE A FEW GALE FORCE GUSTS ARE
POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN OCEAN WATERS.
MODEL SOUNDINGS SUGGEST THAT 35 KNOTS OF WIND COULD BE AVAILABLE AT
THE TOP OF THE INVERSION DURING THIS TIME...WITH SUFFICIENT LOW LEVEL
LAPSE RATES FOR MIXING. HOWEVER...THE POTENTIAL LOOKS TOO LOW FOR A
GALE WATCH...AND FOR NOW A STRONG SMALL CRAFT WIND FORECAST SHOULD
HANDLE THE SITUATION.
THE GRADIENT LOOKS AS THOUGH IT CAN SUPPORT SMALL CRAFT WINDS INTO
THURSDAY EVENING. THE GRADIENT STARTS TO DROP OFF AFTER 0600 UTC
FRIDAY. WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LIMITS INTO
FRIDAY AS HIGH PRESSURE CRESTS OVER THE WATERS...THEN EXITS. A
CLIPPER CROSSING THE WATERS LATE FRIDAY NIGHT DEEPENS AS IT MOVES
WELL EAST OF THE COAST.
THE TIGHTENING GRADIENT SHOULD RESULT IN ANOTHER ROUND OF SMALL
CRAFT WIND FOR SATURDAY. ONCE AGAIN...THERE IS A LOW PROBABILITY OF
GALE FORCE GUSTS DURING THE MID TO LATE AFTERNOON HOURS...WHEN MODEL
SOUNDINGS SHOULD 35 KNOTS OF WIND AT THE TOP OF THE INVERSION.
THE GRADIENT FLOW DROPS OFF ENOUGH TO ALLOW WINDS TO FALL BACK BELOW
SMALL CRAFT LIMITS AFTER 0600 UTC SUNDAY. WITH HIGH PRESSURE
BUILDING TOWARD THE WATERS SUNDAY...WINDS AND SEAS SHOULD REMAIN
BELOW SMALL CRAFT LIMITS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR ANZ430-
431-450>455.
&&
SYNOPSIS...HAYES
NEAR TERM...O'HARA
SHORT TERM...IOVINO
LONG TERM...HAYES
AVIATION...IOVINO/HAYES
MARINE...IOVINO/HAYESHazardous weather outlook, Jan 23, 8:15 AM EST, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 815 AM EST WED JAN 23 2013 DEZ001-MDZ008-NJZ001-007>010-012>020-022-025>027-PAZ054-055-060>062- 070-071-101>106-241315- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 815 AM EST WED JAN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE IS FORECAST TO TRACK FROM THE OHIO VALLEY THEN ACROSS THE MID ATLANTIC FRIDAY AND FRIDAY NIGHT. THIS SYSTEM IS EXPECTED TO BRING A PERIOD OF ACCUMULATING SNOW TO THE AREA...WHICH COULD LEAD TO HAZARDOUS TRAVEL. WHILE IT IS TO EARLY TO GIVE SPECIFIC SNOW AMOUNTS...THERE IS THE POTENTIAL FOR A PLOWABLE SNOWFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021-023-024-241315- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 815 AM EST WED JAN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR LIGHT SNOW LATE TONIGHT AND EARLY THURSDAY MORNING. WHILE SNOWFALL AMOUNTS ARE EXPECTED TO BE LIGHT...THE SNOW COULD RESULT IN SLICK TRAVELING CONDITIONS AROUND THE START OF THE MORNING COMMUTE THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR LIGHT SNOW THURSDAY MORNING. WHILE SNOWFALL AMOUNTS ARE EXPECTED TO BE LIGHT...THE SNOW COULD RESULT IN SLICK TRAVELING CONDITIONS DURING THE MORNING COMMUTE THURSDAY. LOW PRESSURE IS FORECAST TO TRACK FROM THE OHIO VALLEY THEN ACROSS THE MID ATLANTIC FRIDAY AND FRIDAY NIGHT. THIS SYSTEM IS EXPECTED TO BRING A PERIOD OF ACCUMULATING SNOW TO THE AREA...WHICH COULD LEAD TO HAZARDOUS TRAVEL. WHILE IT IS TO EARLY TO GIVE SPECIFIC SNOW AMOUNTS...THERE IS THE POTENTIAL FOR A PLOWABLE SNOWFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-241315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 815 AM EST WED JAN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.